Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 215-219
http://dx.doi.org/10.1155/S0161171291000224

Banach-Mackey spaces

1Department of Mathematics, University of Suzhou, Jiang Su Province, Suzhou, China
2Department of Mathematics, Washington State University, Pullman, Washington, USA

Received 26 February 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Hui Qiu and Kelly McKennon, “Banach-Mackey spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 215-219, 1991. https://doi.org/10.1155/S0161171291000224.